# SDR CIEA200500004

- Difficulty date: May 14, 2005
- Submitted: May 14, 2005
- Operation: Air carrier
- Aircraft: N222BE
- Make and model: Lear 35A
- Aircraft serial: 35A489
- Aircraft time: 10,033 hours, 7,660 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: PT06SE106S
- Condition: Broken
- Part time: 10,033 hours, 7,660 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STALL WARNING ACCELEROMETER WAS BEING USED TO TROUBLESHOOT A PROBLEM ON ANOTHER AIRCRAFT.  DURING THE REMOVAL OF THE ACCELEROMETER, THE WIRE BROKE ON PIN B OF THE CANNON PLUG.  AS PART OF THE TROUBLESHOOTING IT WAS DETERMINED THE PROBLEM ON THE OTHER AIRCRAFT WAS ALSO A BROKEN WIRE ON THE CANNON PLUG FOR THE ACCELEROMETER AS WELL.  THE WIRES TO THE CANNON PLUG ARE VERY SMALL.  DURING COMPLIANCE OF AD 82-01-05 R2, THE WIRES ARE FLEXED AS PART OF THE CHECK.  THIS AD HAS A RECURRING INTERVAL OF 220 HOURS.  THE CONTINUED TESTING OF THE ACCELEROMETER IS GOING TO RESULT IN MORE WIRE FAILURES.
